# SDR 99ZZZX4228

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 05503623
- Condition: Leaking
- Location: Fuel System
- Part time: 409 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PHASE I INSPECTION, FOUND FUEL LEAKING OUT OF AIR INLET ELBOW ADAPTER.  ADAPTER OVERBOARD DRAIN IS RIVETED AND SEALED TO ELBOW.  SEALANT MISSING AROUND ONE RIVET AND FUEL LEAKS OUT OF ADAPTER BASE INTO ENGINE COWLING.
